What is the solution for dull appearance of skin after using Erytop Gel?
Hi, I am 34 years old with oily acne prone skin. I have been using the Erytop Gel for 3 weeks now. While my acne has reduced and scars have faded, my skin looks extremely dull. Should I use any other medication or alternate herbal products to make the scars go away completely and make my skin lively?
You may apply clindamycine gel on acne lesions. cleanse the face with glycolic acid containing face wash. Apply glycolic acid cream on the scars of acne. Avoid stress and tension which may precipitate the acne lesions.
Hope this helps. Let me know if I can assist you further.
Dr.Ilyas Patel, Dermatologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]